# SDR 99FDEA00348

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 727-22
- Aircraft serial: 19141
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detectr
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE BELL SOUNDED.  VISUAL INSP FROM FIRE CHIEF, NO IND OF FIRE OR SMOKE.  REMOVED AND REPLACED NR 2 SMOKE DETECTOR PER MM 26-17-1.  INSPECTED CARGO COMPT, NO EVIDENCE OF SMOKE OR FIRE.
